# SDR GTIA021190

- Difficulty date: November 7, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FTW - FOUND EMERGENCY OVERWING LIGHTS INOPERATIVE.  T/S SYSTEM IAW MD80 MM 33-53-00 FOUND FAULTY LAMP CONTACTS, CLEANED CONTACT SYSTEM OPS CHECKS GOOD.  (M)
